# SDR SWAA2023061647088

- Difficulty date: May 9, 2023
- Submitted: June 16, 2023
- Operation: Air carrier
- Aircraft: N437WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29832
- Aircraft time: 66,985 hours, 39,591 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Bracket
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

P18 ATTACH BRACKET CRACKED BS 261 S8L. 8-1<[01] REMOVED DAMAGE ATTACH BRACKET AND INSTALLED NEW FABRICATED ATTACH BRACKET P18 ATTACH BRACKET AT STA 261; S8L AS PER B737-700 SRM 51-40-02-0G-0; DWG#141A9502.;[02] VERIFIED STEP 1
